# SDR USAA2009042290954

- Difficulty date: April 18, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 67,508 hours, 12,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 1141310032
- Part serial: 000510
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C1 - MAJOR REPAIR - NR 7 SLAT TRAILING EDGE DELAMINATED APPROX 45 INCHES FROM INBOARD EDGE.  REPAIRED NR 7 SLAT TRAILING EDGE IAW B767 SRM 57-43-02 & 51-70-10.
